# SDR 2002UALA01638

- Difficulty date: October 30, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,271 hours, 11,881 cycles
- Engine: Pwa PW2037
- Engine time: 19,366 hours, 5,343 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990047U1
- Part serial: 842
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENGINE HIGH STAGE CAUTION ON EICAS AND HIGH STAGE LIGHT ILLUMINATED AT APPROX 40 KTS.  REPLACED LT ENGINE HIGH STAGE CONTROLLER.
